MathSciNet Relay Station
MathSciNet bibliographic data
MR610528 12B40 (12H25 14G20 34A34)
Robba, P. Lemmes de Hensel pour les opérateurs différentiels. Application à la réduction formelle des équations différentielles. (French) Enseign. Math. (2) 26 (1980), no. 3-4, 279–311 (1981).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement